# SDR SWAA2014032426419

- Difficulty date: March 2, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N385SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26600
- Aircraft time: 63,060 hours, 51,778 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 65C25229
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIE CLIP CRACKED AT BS 727D, STRINGER 20L.  R & R TIE CLIP IAW SRM & DWG.
